# SDR RAIA201902170001

- Difficulty date: February 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,771 hours, 26,335 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAG DOOR INDICATION POST TAKE OFF. DEFERRED BAG DOOR INDICATION. MORE INFORMATION PROVIDED WHEN AVAILABLE. SUPPIMENTAL INFORMATION. PERFORMED OPS CHECK OF BAGGAGE DOOR WARNING. OPS CHECK GOOD.
